Has teosyal tear troughs filler disappeared or dissolved after just 2 - 3 weeks, is this normal? (photos)
Doctor Answers 2
Under Eye Treatment
It is uncommon for any type of dermal filler to disappear in such a short period of time. It appears that maybe not enough product was used for your eyes,or your performing injector did not use Teosyal. I would recommend scheduling an appointment with the clinic you received the injections and go in for a followup appointment to have the area reevaluated. It is essential to go to a board certified physician for the injection of any type of fillers.
Fillers For Tear Troughs, Under Eye Hollows, & Dark Circles Typically Last A Relatively Long Time
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.